# SDR SWAA2023112019942

- Difficulty date: November 3, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER TRAILING EDGE BEAM HAS INCORRECT NUT PLATE INSTALLED AT ELEVATOR STA 181.64 OUTBOARD OF NO.5 ELEVATOR HINGE. ADDITIONAL HOLE DRILLED INTO STRUCTURE.<[01] REPAIRED PER EA 23-155-03277;[02] RII; COMPLIED WITH INSPECTION; REPAIRED PER EA 23-155-03277.;[03] CHANGED FAULT ASSOCIATED TO FAILURE TYPE STEP #3 IN MEASUREMENTS
